# SDR AWXA9700272

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3240 · Landing Gear Brake System
- Part: Distr Valve
- Part number: A254340062
- Condition: Failed
- Location: Brake Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED WHILE TAXIING AFTER LANDING.  AUTO BRAKE FAIL ON WHEELS PAGE ON ECAM.  REMOVED AND REPLACED BSCU.  REMOVED AND REPLACED DUAL BRAKE DISTRIBUTION VALVE.  REMOVED AND REPLACED AUTOMATIC SELECTOR VALVE.  BSCU C20216332292C     747 FAILED ONLY AUTOMATIC SELECTOR VALVE     A25461-103, W649 FAILED ONLY.
